Tornado, Harris
- When
- November 22, 2:42 PM CST
- Where
- Harris County, Jersey Village
- Rating
- F0
- Path length
- 0.2 mi
- Path width
- 20 yd
- Reported by
- TRAINED SPOTTER
- Coordinates
- 29.883, -95.567
Tornado spotted moving NE at 15 mph near Highways 529 and 290.
2 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Nov 22, 9:25 AM CST, 5 hours 17 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 925 AM CST MON NOV 22 2004 DISCUSSION... FLOODING AND SEVERE WEATHER ARE THE MAIN FORECAST ISSUES TODAY. WILL MENTION SEVERE WORDING OVER THE SOUTHERN ZONES. SPC HAS PLACED OUR SOUTHERN HALF IN A TORNADO WATCH. HAVE ALL READY SEEN A FEW SPINNERS ON RADAR. HEAVY RAIN WILL LIKELY AGGRAVATE RIVER FLOODING AS WELL. ALL IN ALL...THE WEATHER IS A MESS. PREVIOUS FCST HAS IT WELL COVERED. 43 && .HGX WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH SOUTH HALF THROUGH 2 PM. FLOOD WATCH HGX CWA THROUGH 6 PM. && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 70 65 72 52 59 / 100 100 80 20 00 HOUSTON (IAH) 74 67 76 54 62 / 100 90 80 40 00 GALVESTON (GLS) 77 71 77 60 64 / 70 60 70 50 00 &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 936 AM CST MON NOV 22 2004 TXZ163-164-176>179-195>200-210>214-226-227-235>238-222200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-GALVESTON- GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-MONTGOMERY- POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-WHARTON- 936 AM CST MON NOV 22 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON. ...A FLOOD WATCH IN EFFECT UNTIL 6 PM... ...TORNADO WATCH IN EFFECT UNTIL 2 PM... A STATIONARY FRONT ALONG THE COAST MAY WAFFLE AROUND TODAY WITH DEWPOINTS IN THE MID 60S TO AROUND 70 FLOWING INTO AND OVER THE FRONTAL BOUNDARY. VERY HEAVY RAINFALL WILL BE POSSIBLE TODAY AS STORMS DEVELOP AND MOVE NORTHEAST OF THE FRONTAL BOUNDARY. SOME MAY TRACK OVER THE SAME AREA AS OTHER STORMS LEADING TO GREATER ACCUMULATIONS. RAINFALL ACCUMULATIONS OF AROUND 1 INCH SHOULD BE COMMONPLACE NORTH OF THE INTERSTATE 10 CORRIDOR...ISOLATED TOTALS OF 6 TO 8 INCHES MAY BE POSSIBLE. WIND SHEAR IS IMPRESSIVE AND SOME OF THE STRONGER STORMS COULD PRODUCE AN ISOLATED TORNADO. THE THREAT FOR STRONG TO SEVERE STORMS EXISTS THROUGH TUESDAY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ON TUESDAY...A COLD FRONT WILL SWEEP THROUGH THE AREA DURING THE AFTERNOON COLLIDING WITH ABUNDANT GULF MOISTURE AS A POWERFUL UPPER LEVEL DISTURBANCE ALONG WITH STRONGER SOUTHERLY WINDS COINCIDE WITH THE FRONTAL PASSAGE. A MODERATE RISK OF SEVERE THUNDERSTORMS WILL EXIST FOR MUCH OF THE DAY. THE PRIMARY THREAT WILL BE TORNADOES BUT SOME THREAT OF DAMAGING WINDS AND HAIL WILL EXIST AS WELL. THE THREAT OF TORNADOES WILL BEGIN AROUND 4 AM NEAR THE COAST AND WILL EXPAND NORTH THROUGH THE HOUSTON METRO AREA BY 9 AM...AND MAY REACH AREAS AS FAR NORTH AS HUNTSVILLE AND LIVINGSTON BY LATE MORNING. IN ADDITION... HEAVY RAIN WILL ALSO ACCOMPANY THE STORMS AND MAY LEAD TO MORE FLOODING. RAINFALL ACCUMULATIONS OF 2 TO 4 INCHES MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND WILL LIKELY BE REQUIRED ON TUESDAY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 934 AM CST MON NOV 22 2004 GMZ335-355-TXZ178-197-199-200-210>214-226-227-235>238-222000- AUSTIN-BRAZORIA-CHAMBERS-COLORADO-FORT BEND-GALVESTON-GALVESTON BAY- HARRIS-JACKSON-LIBERTY-MATAGORDA-MONTGOMERY-SAN JACINTO-WALLER- WASHINGTON-WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 934 AM CST MON NOV 22 2004 ...TORNADO WATCH IN EFFECT UNTIL 2 PM FOR PORTIONS OF SOUTHEAST TEXAS... THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS ISSUED A TORNADO WATCH FOR CENTRAL AND SOUTHERN PORTIONS OF SOUTHEAST TEXAS. THE AIR MASS ACROSS SOUTHEAST TEXAS REMAINS MOIST AND SLIGHTLY UNSTABLE... AND LOW TO MID LEVEL WINDS HAVE BECOME INCREASINGLY FAVORABLE FOR ISOLATED TORNADOES. ADDITIONALLY...WITH ABUNDANT LOW TO MID LEVEL MOISTURE IN PLACE...VERY HEAVY RAINFALL IS LIKELY WITH SOME OF THIS ACTIVITY. IN SOUTHEAST TEXAS...THE COUNTIES INCLUDED IN THE WATCH ARE AUSTIN... BRAZORIA...CHAMBERS...COLORADO...FORT BEND...GALVESTON...JACKSON... LIBERTY...MATAGORDA...MONTGOMERY...SAN JACINTO...WALLER... WASHINGTON...AND WHARTON. STAY TUNED TO NOAA WEATHER RADIO OR OTHER WEATHER NEWS SOURCES FOR FURTHER WEATHER UPDATES TODAY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 137 PM CST MON NOV 22 2004 GMZ335-355-TXZ199-200-210>214-226-227-235>238-230100- AUSTIN-BRAZORIA-CHAMBERS-COLORADO-FORT BEND-GALVESTON-GALVESTON BAY- HARRIS-JACKSON-LIBERTY-MATAGORDA-MONTGOMERY-WALLER- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 137 PM CST MON NOV 22 2004 ...TORNADO WATCH 880 IN EFFECT UNTIL 7 PM FOR PORTIONS OF SOUTHEAST TEXAS... THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS REPLACED TORNADO WATCH NUMBER 879 WITH A NEW TORNADO WATCH. THE ATMOSPHERE REMAINS FAVORABLE FOR THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL PRODUCE VERY HEAVY RAIN. ALSO...GIVEN THE FAVORABLE WIND PROFILES...SOME OF THESE STORMS MAY ALSO PRODUCE ISOLATED TORNADOES. THEREFORE...A TORNADO WATCH WILL REMAIN IN EFFECT UNTIL 7 PM. IN SOUTHEAST TEXAS...THE COUNTIES INCLUDED IN THE WATCH ARE AUSTIN... BRAZORIA...CHAMBERS...COLORADO...FORT BEND...GALVESTON...JACKSON... LIBERTY...MATAGORDA...MONTGOMERY...WALLER...AND WHARTON. STAY TUNED TO NOAA WEATHER RADIO OR OTHER WEATHER NEWS SOURCES FOR FURTHER WEATHER UPDATES TODAY. TXZ178-197-230100- SAN JACINTO-WASHINGTON- 137 PM CST MON NOV 22 2004 ...TORNADO WATCH 879 IS NO LONGER IN EFFECT... WIDESPREAD RAIN HAS SIGNIFICANTLY STABILIZED THE AIR MASS ACROSS THE AREA. FOR THAT REASON...THE TORNADO THREAT HAS ALSO DIMINISHED AND THE TORNADO WATCH HAS BEEN CANCELLED FOR SAN JACINTO AND WASHINGTON COUNTIES.
The Houston radar (KHGX), 66 km away, was scanning. The volume nearest the first event began at 20:42 UTC.
2 tornado. Local standard time, as filed.
Tornado spotted moving NE at 15 mph near Highways 529 and 290.
Tornado was spotted by public who also heard the tornado-associated train sounds at intersection of West Road and West Mont Houston at Interstate 45 North.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyThe tornado archive for Texas, 2004Warnings in Texas, November 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5425385, 5425386.